View Full Version : Rogaine foam questions

10-17-2009, 08:25 PM
Hello All,

I started using Rogaine Foam about 7 months ago and have a few observations / questions. First of all, although I don't want to discourage other from trying the product, I am completely distraught when I look in the mirror! I started using Rogain Foam because I had a slight thinning spot in the back of my head (top right side mostly) barely visable unless you were looking down at the top of my head with a light. At seven months into using the product, the damage is so bad, you can see my scalp from 10 feet away. the "small thinning area" has turned into two large "holes" on either side of my vertex. I guess I kept going over the last seven month's because I kept reading that "shedding was good"..this is not good. my question is this...has anyone else had these adverse effects and will my hair grow back? I'm completely overwhelmed and don't know what to do.

Please Help..

Dr. Glenn Charles
10-18-2009, 07:51 PM
Sometimes a particular medication effects a small percentage of the patients in a very negative way. It sounds like you might be in this catagory. Did you try stopping the Rogaine and see what happens. From the way you explained it, you already have more hair loss in the crown than before you started. So there probably is not a good chance of having any noticable hair loss if you stop. I have to admit that I hesitate starting people on Rogaine, unless they already tried Propecia and do not want surgery. However, I also do not want to be the one to tell a patient to stop using Rogaine and be blamed for a major hair fallout.